Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KK+11]  Effective rates of convergence for Lipschitzian pseudocontractive mappings in general Banach spaces

KoerKoh:11b (Article)
Author(s)Körnlein, Daniel and Kohlenbach, Ulrich
Title« Effective rates of convergence for Lipschitzian pseudocontractive mappings in general Banach spaces »
JournalNonlinear Analysis
Volume74
Page(s)5253--5267
Year2011

BibTeX code
@article{KoerKoh:11b,
  author = {K\"ornlein, Daniel and Kohlenbach, Ulrich},
  volume = 74,
  title = {Effective rates of convergence for {L}ipschitzian pseudocontractive
           mappings in general {B}anach spaces},
  pages = {5253--5267},
  year = 2011,
  journal = {Nonlinear Analysis},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!